# SDR ASAA2022060938608

- Difficulty date: June 9, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N268AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 36365
- Aircraft time: 18,864 hours, 6,104 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Light
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT AFT OVERWING DOOR LIGHT ILLUMINATED ON TAKE OFF ROLL AT APPROXIMATELY 30 KNOTS - ABORTED TAKE OFF. GROUNDED - YES. PERFORMED PSEU BITE. FOUND MAINT. MESSAGE 52-7008. ACCOMPLISHED B737-900 FIM 52-20 TASK 801. INTERMITTENT FAULT. VERIFIED FLIGHT LOCKS OPERATED NORMALLY. PERFORMED PSEU BITE. NO FAULTS.
